Results 1 to 13 of 13
Like Tree3Likes
  • 1 Post By tice1212
  • 1 Post By Othello
  • 1 Post By austinite

Thread: ED during cycle

  1. #1
    TMark is offline New Member
    Join Date
    May 2014
    Posts
    10

    ED during cycle

    Hey guys

    Started a cycle of Dbol (50mg ED), and Deca (300mg E5D) and Test 400 (also E5D) over 3 weeks ago. I am also taking Adex (0.5mg EOD). This is my first cycle

    So here's the problem - starting about 4 days ago I began experiencing ED. I still have a strong libido, but the quality of my erections suddenly dropped. Before this my drive and erections were phenomenal compared to pre-cycle.

    Any ideas as to what's going on? Is this because of the Test finally kicking in? Really appreciate any help you guys can give - the gf isn't exactly being understanding about this.

    Mark

  2. #2
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,186
    You should only be running test for your first cycle. As you are running multiple compounds it's extremely difficult to pinpoint the problem.

    It's normal to start a'dex at 0.25mg EOD so I would do that.

    Drop your deca and d'bol straight away.

    Are you running HCG ?

    What is your height, weight and bodyfat %?
    NO SOURCES GIVEN

  3. #3
    tice1212's Avatar
    tice1212 is offline Productive Member
    Join Date
    Feb 2014
    Posts
    1,562
    Quote Originally Posted by TMark View Post
    Hey guys

    Started a cycle of Dbol (50mg ED), and Deca (300mg E5D) and Test 400 (also E5D) over 3 weeks ago. I am also taking Adex (0.5mg EOD). This is my first cycle

    So here's the problem - starting about 4 days ago I began experiencing ED. I still have a strong libido, but the quality of my erections suddenly dropped. Before this my drive and erections were phenomenal compared to pre-cycle.

    Any ideas as to what's going on? Is this because of the Test finally kicking in? Really appreciate any help you guys can give - the gf isn't exactly being understanding about this.

    Mark
    Stats?
    FYI First cycle should be run with ONLY test, kick the deca and test.. you will be much happy.
    NACH3 likes this.

  4. #4
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,495
    Yep. Drop deca and dbol . Problem will probably be solved. Thats a pretty good bit of dbol...I've never used over 25 mg....

  5. #5
    TMark is offline New Member
    Join Date
    May 2014
    Posts
    10
    28 years old, 6'3" 230 lbs, bodyfat in the mid teens range.

    No I don't have hCG . We're kind of passed the point where I choose what I'm running on my first cycle - I'm into week 4 of it already.

    If I start changing it around entirely now, how am I to pinpoint the problem? I'd be more comfortable with smaller steps that would help troubleshoot the issue. Is it possible the Arimidex is suppressing my estrogens too much, causing the issue?

  6. #6
    Othello's Avatar
    Othello is offline Member
    Join Date
    May 2006
    Location
    Lebanon
    Posts
    524
    Tmark

    you can do this but then continue to suffer from the ED problem while you find what the issue is via trial and error or you can drop all the stuff and stick to Test E alone and hopefully get your dick to work back again normally. your call mate.

    you are in week 4 so no biggie ... plus Dbol should be dropped at this stage as well otherwise your ED will become the least of your concerns.

    in all cases your first couple of cycles should be ONLY test and believe me you get GREAT results with it.

    get HcG ASAP since this is EXTREMELY important if you want to be able to recover post cycle. seems you havent done much reading before jumping in....I also recommend you do this. why the hell do you want to fvck yourself up by using bro science????

    get some blood work done as well to see how your levels are at this stage. check your test and E levels. E might be too low...

    and what do you mean by test kicking in????????????????? I mean I never heard of ED being a sign of test working in the body mate....if anything its the contrary...
    NACH3 likes this.

  7. #7
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,495
    Quote Originally Posted by TMark View Post
    28 years old, 6'3" 230 lbs, bodyfat in the mid teens range.

    No I don't have hCG . We're kind of passed the point where I choose what I'm running on my first cycle - I'm into week 4 of it already.

    If I start changing it around entirely now, how am I to pinpoint the problem? I'd be more comfortable with smaller steps that would help troubleshoot the issue. Is it possible the Arimidex is suppressing my estrogens too much, causing the issue?
    You have been told what to do. No, arimdex is not causing your ED.

  8. #8
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Drop the Deca .

  9. #9
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Quote Originally Posted by Back In Black View Post
    You should only be running test for your first cycle. As you are running multiple compounds it's extremely difficult to pinpoint the problem. It's normal to start a'dex at 0.25mg EOD so I would do that. Drop your deca and d'bol straight away. Are you running HCG? What is your height, weight and bodyfat %?
    this is what you need to do. Nothing else.
    NACH3 likes this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  10. #10
    TMark is offline New Member
    Join Date
    May 2014
    Posts
    10
    Othello

    Thanks for the sound advice. The reason I thought it might have something to do with the Test is because I read it can take a few weeks for the test to reach a level where it can start to have effects on the body. This is the reason people kick a cycle off with dbol , right. I thought it might have thrown my hormonal balances off enough to cause a problem. Just one theory I had.

  11. #11
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    First off x2 on what everyone else here is saying... Test only! Drop the Dbol immediately since your at week 4, also drop Deca ... I'm pretty sure/positive the test alone is not causing these problems... Ever hear of Deca dick?? Othello is right on the money... With test only, you should have a hard on that would break a brick wall... Lol!
    hCG is an absolute must as this will stop your balls from atrophying and many other benefits like your PCT protocol...Also look up ("austinites educational database" - as this is the best stuff I've read) covers everything from diet and nutrition to hCG to anything & everything you can think of!!! And by not cutting these other compounds out(ie; Dbol & Deca ur playin Russian roulette with your body by tryin to figure out the problem... By dropping these you will see if your allergic/or have some kind of other reaction to the test... As this would be much safer than trying to pin point the problem w/multiple compounds, therefore this is why test only is the way to go... so later on you can pin point the problems w/other compounds... Good luck my man!
    Last edited by NACH3; 06-14-2014 at 01:17 PM.

  12. #12
    TMark is offline New Member
    Join Date
    May 2014
    Posts
    10
    Thanks Nach3. Yea that was definitely my experience these last few weeks, until a few days ago, ha ha ha. Never heard of Deca dick, but I'm definitely going to stay away from it from now on in that case. I had some progesterone-related side effects earlier, which I dealt with, presumably from Deca. I guess that stuff is no good for me.

  13. #13
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,495
    Quote Originally Posted by TMark View Post
    Thanks Nach3. Yea that was definitely my experience these last few weeks, until a few days ago, ha ha ha. Never heard of Deca dick, but I'm definitely going to stay away from it from now on in that case. I had some progesterone-related side effects earlier, which I dealt with, presumably from Deca. I guess that stuff is no good for me.
    Many react negatively to deca . Some don't. I happen to get no sides from it other than bloat. If you properly manage your estrogen u won't have ed. For you this may be a little more difficult than others. I'd suggest you read up some before you start another cycle and educate yourself here. Good luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •